Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 236, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 13, 2009, 11:31 PM CDT for 8 counties in Oklahoma. It was in force for 59 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2009, 11:31 PM CDT (04:31 UTC)
- Expired
- May 14, 2009, 12:30 AM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Haskell County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 79 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 11:35 PM CDT | TSTM WND GST 60 | 6 N Sallisaw, OK | |
| May 13, 11:50 PM CDT | TSTM WND DMG | Porum, OK | NUMEROUS TREES RECEIVED BROKEN LIMBS |
| May 13, 11:56 PM CDT | TSTM WND GST 70 | Eufaula, OK | MULTIPLE TREES DOWN |
| May 13, 11:56 PM CDT | NON-TSTM WND GST 70 | Eufaula, OK | MULTIPLE TREES DOWN |
| May 14, 12:05 AM CDT | HAIL 0.75 | 11 Ne Canadian, OK | WIND GUSTS OF 50 TO 60 MPH. |
| May 14, 12:10 AM CDT | TSTM WND DMG | 4 N Vian, OK | SEVERAL TREES BLOWN DOWN |
| May 14, 12:10 AM CDT | HAIL 0.88 | 4 N Vian, OK | |
| May 14, 12:25 AM CDT | TSTM WND DMG | 2 N Enterprise, OK | SEVERAL LARGE TREE LIMBS DOWN. ALSO NUMEROUS SMALLER LIMBS DOWNED ACROSS THE ENTIRE COUNTY. |
| May 14, 12:25 AM CDT | TSTM WND GST 55 | 2 W Sallisaw, OK | |
| May 14, 12:25 AM CDT | HAIL 0.88 | Sallisaw, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 9:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 16.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 140431
SVRTSA
OKC021-061-079-091-101-111-121-135-140530-
/O.NEW.KTSA.SV.W.0236.090514T0431Z-090514T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1131 PM CDT WED MAY 13 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1230 AM CDT
* AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM MUSKOGEE TO 8 MILES SOUTHEAST OF CHECOTAH TO
STIDHAM...MOVING EAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MUSKOGEE...
KEEFETON...WARNER...EUFAULA...PORUM...BRAGGS...PUMPKIN CENTER...
WEBBERS FALLS...GORE...ENTERPRISE...BRIARTOWN...TAMAHA...VIAN...
WHITEFIELD...STIGLER...KEOTA...MARBLE CITY...SALLISAW...BRUSHY AND
GANS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3555 9581 3577 9557 3579 9528 3566 9480
3564 9480 3565 9475 3561 9460 3527 9462
3516 9486 3518 9539 3537 9594
TIME...MOT...LOC 0431Z 287DEG 37KT 3570 9541 3540 9541
3537 9572
$$2 follow-up statements
000
WWUS54 KTSA 140453
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT WED MAY 13 2009
OKC111-140503-
/O.CAN.KTSA.SV.W.0236.000000T0000Z-090514T0530Z/
OKMULGEE OK-
1153 PM CDT WED MAY 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKMULGEE COUNTY
IS CANCELLED...
LAT...LON 3537 9594 3538 9588 3542 9588 3548 9579
3545 9561 3579 9528 3566 9480 3564 9480
3565 9474 3561 9460 3527 9462 3516 9486
3518 9539
TIME...MOT...LOC 0453Z 287DEG 37KT 3557 9473 3562 9515
3537 9514 3521 9535 3536 9587
$$
OKC021-061-079-091-101-121-135-140530-
/O.CON.KTSA.SV.W.0236.000000T0000Z-090514T0530Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK-
LE FLORE OK-PITTSBURG OK-
1153 PM CDT WED MAY 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...HASKELL...
MCINTOSH...SEQUOYAH...SOUTHERN CHEROKEE AND EASTERN MUSKOGEE
COUNTIES...
AT 1152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BRUSHY TO BRAGGS TO 7 MILES EAST OF PORUM
TO ENTERPRISE TO 11 MILES WEST OF STIDHAM...MOVING EAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEBBERS FALLS...
GORE...BOX...BRUSHY...STIDHAM...TAMAHA...KANIMA...VIAN...EUFAULA...MC
KEY...KEOTA...ENTERPRISE...SALLISAW...COWLINGTON...BRIARTOWN...
GANS...MILTON...WHITEFIELD AND STIGLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3537 9594 3538 9588 3542 9588 3548 9579
3545 9561 3579 9528 3566 9480 3564 9480
3565 9474 3561 9460 3527 9462 3516 9486
3518 9539
TIME...MOT...LOC 0453Z 287DEG 37KT 3557 9473 3562 9515
3537 9514 3521 9535 3536 9587
$$000
WWUS54 KTSA 140515
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT THU MAY 14 2009
OKC021-061-079-091-101-121-135-140530-
/O.CON.KTSA.SV.W.0236.000000T0000Z-090514T0530Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK-
LE FLORE OK-PITTSBURG OK-
1215 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...HASKELL...EASTERN
MCINTOSH...SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE
COUNTIES...
AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MARBLE CITY TO KEOTA TO 8 MILES SOUTH OF
STIGLER TO EUFAULA...MOVING EAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARBLE CITY...
SALLISAW...BRUSHY...COWLINGTON...GANS...WHITEFIELD...ENTERPRISE...
STIGLER AND MILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3527 9462 3516 9486 3519 9539 3529 9570
3541 9553 3543 9521 3569 9489 3566 9481
3564 9480 3564 9471 3561 9460
TIME...MOT...LOC 0515Z 287DEG 37KT 3562 9487 3529 9488
3513 9509 3529 9561
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 9:25 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 13, 9:25 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT WED MAY 13 2009
...UPDATE...
.DISCUSSION...
SEVERE WEATHER EVENT IS IN PROGRESS ACROSS THE NORTHWESTERN
PORTION OF THE FORECAST AREA AT THE MOMENT. THE ONLY CHANGES TO
THE FORECAST THUS FAR THIS EVENING HAS BEEN TO THE POPS TO MAKE
MINOR ADJUSTMENTS. WILL SEND OUT UPDATED PRODUCTS SHORTLY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...06Hazardous weather outlook, May 13, 5:11 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 PM CDT WED MAY 13 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 PM CDT WED MAY 13 2009 ...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TONIGHT. TORNADO RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA.... ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...SIGNIFICANT. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP ALONG THE FRONT. THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS. THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO SATURDAY. SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER THE WEEKEND. THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 13, 10:30 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL SILOAM SPRINGS 36.19N 94.54W
05/13/2009 E1.00 INCH BENTON AR AMATEUR RADIO
&&
PBSSpecial weather statement, May 13, 10:37 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CDT WED MAY 13 2009
ARZ011-020-140400-
FRANKLIN AR-MADISON AR-
1037 PM CDT WED MAY 13 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 1037 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES NORTH OF TAFT...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TAFT...ARBAUGH...RED STAR...
MOUNTAIN TOP...REDDING...PETTIGREW...DUTTON AND BOSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3585 9351 3582 9350 3577 9351 3576 9352
3576 9368 3565 9368 3563 9369 3561 9377
3577 9386 3594 9348 3592 9348
TIME...MOT...LOC 0337Z 245DEG 21KT 3573 9372Local storm report, May 13, 10:49 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1049 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM HAIL 4 N TULSA 36.19N 95.92W
05/13/2009 E0.75 INCH TULSA OK PUBLIC
&&
BASLocal storm report, May 13, 10:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST TAHLEQUAH 35.92N 94.97W
05/13/2009 E60 MPH CHEROKEE OK AMATEUR RADIO
DIME SIZED HAIL REPORTED AS WELL.
&&
PBSLocal storm report, May 13, 11:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL OKMULGEE 35.62N 95.96W
05/13/2009 E0.75 INCH OKMULGEE OK AMATEUR RADIO
&&
PBSLocal storm report, May 13, 11:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM HAIL TULSA 36.13N 95.92W
05/13/2009 E0.75 INCH TULSA OK AMATEUR RADIO
MINGO AND 91ST
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 53 min |
| May 13, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 57 min |
| May 13, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 64 min |
| May 13, 8:16 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 44 min |
| May 13, 8:34 PM CDT | Tornado Warning | TSA | Nowata, Osage, Washington | 41 min |
| May 13, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 66 min |
| May 13, 9:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 81 min |
| May 13, 9:10 PM CDT | River Flood Watch | TSA | Muskogee | 3 hr |
| May 13, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Tulsa, Wagoner | 52 min |
| May 13, 9:45 PM CDT | Tornado Warning | TSA | Craig, Ottawa | 45 min |
| May 13, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 13, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Tulsa, Wagoner | 55 min |
| May 13, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa | 30 min |
| May 13, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 24 min |
| May 13, 10:21 PM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 54 min |
| May 13, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 53 min |
| May 13, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Rogers and 1 more | 61 min |
| May 13, 10:38 PM CDT | Areal Flood Advisory | TSA | Osage, Tulsa | 112 min |
| May 13, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 49 min |
| May 13, 10:46 PM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 2 hr |
| May 13, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 58 min |
| May 13, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, LeFlore, Muskogee, Sequoyah | 67 min |
| May 13, 11:13 PM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 2 hr |
| May 14, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| May 14, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 81 min |
| May 14, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 62 min |
| May 14, 1:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 71 min |
| May 14, 1:28 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 92 min |
| May 14, 1:55 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pittsburg, Pushmataha | 75 min |
| May 14, 8:01 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.